Vol. 31, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the Brauer splitting theorem

George Szeto

Vol. 31 (1969), No. 2, 505–512
Abstract

This paper presents a proof for the Brauer splitting theorem in the context of a commutative ring with no idempotents except 0 and 1 and continues this investigation. The main results in this paper are the Brauer splitting theorem and the classification of all finitely generated projective indecomposable modules over a separable group algebra.

Mathematical Subject Classification
Primary: 16.50
Milestones
Received: 14 October 1968
Published: 1 November 1969
Authors
George Szeto